Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On odd perfect numbers. II
HTML articles powered by AMS MathViewer

by D. Suryanarayana PDF
Proc. Amer. Math. Soc. 14 (1963), 896-904 Request permission
References
  • M. Perisastri, A note on odd perfect numbers, Math. Student 26 (1958), 179–181. MR 115963
  • Jacques Touchard, On prime numbers and perfect numbers, Scripta Math. 19 (1953), 35–39. MR 55362
  • D. Suryanarayana and N. Venkateswara Rao, On odd perfect numbers, Math. Student 29 (1961), 133-137.
  • Ullrich Kühnel, Verschärfung der notwendigen Bedingungen für die Existenz von ungeraden vollkommenen Zahlen, Math. Z. 52 (1949), 202–211 (German). MR 35295, DOI 10.1007/BF02230691
  • Paul J. McCarthy, Odd perfect numbers, Scripta Math. 23 (1957), 43–47 (1958). MR 101208
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.07, 10.43
  • Retrieve articles in all journals with MSC: 10.07, 10.43
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 896-904
  • MSC: Primary 10.07; Secondary 10.43
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0155786-8
  • MathSciNet review: 0155786